The American mathematical monthly : official journal of the Mathematical Association of America

フォーマット:
雑誌
責任表示:
Mathematical Association of America
言語:
英語
出版情報:
Lancaster : Mathematical Association of America, 1894-
形態:
v. : ill. ; 26 cm
著者名:
Mathematical Association of America <DA00639364>  
巻次(年次):
Vol. 1, no. 1 (1894)-
書誌ID:
AA00048873
ISSN:
00029890  CiNii Research  Webcat Plus  IRDB
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

American Mathematical Society

American Mathematical Society

Macmillan

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University

American Mathematical Society

American Mathematical Society

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

American Mathematical Society

American Mathematical Society

Weizmann Science Press of Israel

American Mathematical Society

American Mathematical Society

University of Michigan. Dept. of Mathematics

University of Michigan Press

American Mathematical Society

American Mathematical Society

Oliver and Boyd